# SDR SWAA2020060379656

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT BULKHEAD LOWER SUPPORT ANGLE STA 500I, RBL 25 TO LBL 25 AND WL 156.  REMOVED AND REPLACED AFT BULKHEAD WITH NEW LOWER SUPPORT ANGLE STA 500I, RBL 25 TO LBL 25 AND WL 156 PO 778494 IAW SRM 51-40-02, SRM 51-40-05 AND DWG 143A9481, DUE TO NO LIMITS FOUND IN SRM.
